MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0306CSS10
Medical Device Problem Code Poor Visibility (4072)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference (b)(4).Note: this complaint file is being reported late as part of a corrective action following an fda inspection.After a review of historical complaint files, it was determined that for this compaint the device failed to meet its performance specifications according to the initial claim submitted by the user.For these complaints, the potential harm did not lead to a serious injury or death, however the performance specification which was failed to be met for these complaints could have led to a serious injury or death based on the initial information that was reported to balt.An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f220100193 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: procedure: emergency tae for an micro catheter: sl10/stryker other coils: target/stryker, optima 3×8. after placing optima 3×8, the physician advanced coil into micro catheter.He insists that he thinks the position of fluor marker was not correct (it was displaced to the proximal side.) since when he started fluoroscopy of target lesion, he found that the implant coil had already entered the aneurysm despite he stopped advancement at the point of the fluor marker reached y connector.The procedure was completed exchanging to another optima of same size." incident report form received for this complaint indicated no patient injury was sustained.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key17573028
Report Number3014162263-2023-00044
Device Sequence Number21054364
Product Code HCG
UDI-Device Identifier00818053025884
UDI-Public(01)00818053025884(11)220117(17)270117(10)F220100193
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0306CSS10
Device Lot NumberF220100193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown